# SDR A6WA201441198

- Difficulty date: February 25, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retaining Clip
- Part number: 0502024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RT 280 BULKHEAD LOWER INBD RETAINING CLIP CRACKED.  REMOVED CRACKED CLIP & INSTALLED NEW SERVICEABLE CLIP IAW SRM 51-42-21, 51-40-11, 51-21-11, 51-25-06 & 51-25-16.
